RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 2, Pages 113–146 (Mi izv3343)  

Classification of the mappings of an $n$-dimensional complex into an $n$-dimensional real projective space

I. I. Gordon


Full text: PDF file (3454 kB)

Bibliographic databases:
Received: 16.04.1951

Citation: I. I. Gordon, “Classification of the mappings of an $n$-dimensional complex into an $n$-dimensional real projective space”, Izv. Akad. Nauk SSSR Ser. Mat., 16:2 (1952), 113–146

Citation in format AMSBIB
\Bibitem{Gor52}
\by I.~I.~Gordon
\paper Classification of the mappings of an $n$-dimensional complex into an $n$-dimensional real projective space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 2
\pages 113--146
\mathnet{http://mi.mathnet.ru/izv3343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=47320}
\zmath{https://zbmath.org/?q=an:0046.16702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3343
  • http://mi.mathnet.ru/eng/izv/v16/i2/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:183
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019